# SDR CA991027032

- Difficulty date: October 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bag BAE146200A
- Engine: Lyc ALF502R5
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Part number: HTE210014
- Condition: Intermittent
- Location: Mlg
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON EXTEND, SELECTION GEAR MOVEMENT DELAYED SIX SECONDS.  GEAR SWINGS CONFIRMED FAULT AND LED TO REPLACEMENT OF LANDING GEAR SELECTOR VALVE ACTUATOR.
